|Table of Contents|

Autocorrelation value of generalized cyclotomic sequences with period pq


Research Field:
Publishing date:


Autocorrelation value of generalized cyclotomic sequences with period pq
Hu Liqin1Yue Qin2Zhu Xiaomeng2
1.School of Communication Engineering,Hangzhou Dianzi University,Hangzhou 310018,China;
2.School of Science,Nanjing University of Aeronautics and Astronautics,Nanjing 210016,China
cyclotomic sequences generalized cyclotomy autocorrelation values
Pseudorandom sequences with good properties are important for many practical applications,such as code division multiple access(CDMA)communication systems and cryptography.The sequences with good autocorrelation are needed in some well-known applications.In CDMA systems,several users share the same bandwidth,and each user is assigned a distinct spreading sequence.In order to distinguish each other and minimize interference due to competing and simultaneous traffic across the same channel,the employed sequences are required to have low correlation.Let p,q be distinct primes with gcd(p-1,q-1)=2.In this paper,a class of Whiteman generalized cyclotomic binary sequence with period N=pq is constructed,and the autocorrelation value of the sequence is given.


[1] Whiteman Albert Leon.A family of difference sets[J].Illinois Journal of Mathematics,1962,6:107-121.
[2]Storer Thomas.Cyclotomy and difference set[M].Chicago,US:Markham,1967.
[3]Ding Cunsheng.Autocorrelation values of generalized cyclotomic sequences of order two[J].IEEE Transactions on Information Theory,1998,44(4):1699-1702.
[4]Bai Enjian,Liu Xiaojuan.Generalized cyclotomic sequences of order four over Zpq and their autocorrelation values[J].Gongcheng Shuxue Xuebao,2008,25(5):894-900.
Yin Lili,Cao Xiwang.The autocorrelation values and linear complexity of a class of generalized cyclotomic ternary sequence[J].Computer Science and Application,2012,2:165-171.
[6]Hu Liqin,Yue Qin.Autocorrelation value of Whiteman generalized cyclotomic sequence[J].Journal of Mathematical Research with Applications,2012,32(4):415-422.
[7]Ke Pinhui,Zhang Jie,Zhang Shengyuan.On the linear complexity and the autocorrelation of generalized cyclotomic binary sequences of length 2pm[J].Designs,Codes and Cryptography,2013,67(3):325-339.
[8]Hu Liqin,Yue Qin,Zhu Xiaomeng.Gauss period and cyclic codes from cyclotomic sequences of small orders[J].Journal of Electronics(China),2014,31(6):537-546.
Hu Liqin,Yue Qin,Zhu Xiaomeng.Weight distributions of a class of cyclic codes with two nonzero[J].Scientia Sinica Mathematica,2014,44(9):1021-1034.
Jiang Feng,Zhu Baoping,Zhu Huisheng.k-error linear complexity of twin prime sequences[J].Journal of Nanjing University of Science and Technology,2011,35(3):382-385.


Last Update: 2015-10-31